On the identity of minimal and maximal realizations related to Fourier series operators
Mathematica Slovaca (1991)
- Volume: 41, Issue: 4, page 359-378
- ISSN: 0139-9918
Access Full Article
topHow to cite
topReferences
top- BEALS R., Advanced Mathematical Analysis, Gгaduate texts in mathematics. Spгingeг-Verlag, New Yoгk-Heidelberg-Beгlin, 1973. (1973) Zbl0294.46029MR0530403
- BERGH J., LÖFSTRÖM J., Interpolation Spaces, Die Grundlehren deг mathematischen Wissenschaften 223. Spгingeг-Verlag, Beгlin-Heidelberg-New York, 1976. (1976) Zbl0344.46071
- BERS L., SCHECHTER M., Elliptic equations, In: Partial diffeгential equations, by L. Bers, F.John, and M. Schechter. Lectures in applied mathematics (summer seminaг, Bouldeг (Colorado), 1957 III. Inteгscience Publishers, a division of John Willey and Sons, Inc, New Yoгk-London-Sydney, 1964, pp. 131-299. (1957) MR0165224
- EELLS J., Elliptic operatoгs on manifolds, Complex analysis and its applications I. International Centre for Theoretical Physics, Trieste. lnternatinal Atomic Energy Agency, Viena, 1976. (1976) MR0482861
- HÖRMANDER L., Linear Partial Differential Operators, Die Gгundlehren der mathematischen Wissenschaften 116. Springer-Verlag, Beгlin-Göttingen-Heidelbeгg, 1963. (1963) Zbl0108.09301MR0161012
- KULESHOV A. A., Linear equations in space of periodic generalized functions, Diffeг. Uгavn. 20 (1984), 308-315. (1984) MR0735164
- POLIŠČUK V. N., PTAŠNIK B. I., Peгiodic solutions of the system of paгtial diffeгential equations with constant coefficients, Ukr. Math. J. 32 (1980), 239-243. (1980)
- TERVO J., Zuг Theorie der koerzitiven linearen partiellen Differentialoperatoren, Ann. Acad. Sci. Fenn., Ser. A. I, Diss. 45 (1983). (1983) MR0697953
- TERVO J., On compactness of Fourier series operators, Ber. Univ. Jyväskylä Math. Inst. 38 (1987). (1987) MR0904273
- YOSIDA K., Functional Analysis, Die Grundlehren der mathematishen Wissenschaften 123. Springer-Verlag, Berlin-Heidelberg-New York, 1974. (1974) Zbl0286.46002MR0350358